| Catalog Number |
0475341001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the device broke during procedure.The piece did not fall into the patient.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.Alleged failure: shaver blade broke off probable root cause: inadequate window profile; inadequate welding process (i.E.Plasma, inductive, gluing); improper material strength; inadequate size selected for the application; material brittleness ; excessive force applied by the user; incorrect rfid tag.Manufacture date is not known.